# SDR EIAA20090032

- Difficulty date: February 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 92,767 hours, 17,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME WEB CRACKED AT STA 287 ADJACENT TO STR 10L, BELOW LT FLIGHT DECK WINDOW.  REPAIRED PER 742-EO-53-2847 REV A.  FAA APPROVAL THROUGH 8100-9 ISSUED BY BOEING.
